COMPLEX KOHN VARIATIONAL PRINCIPLE FOR THE SOLUTION OF LIPPMANN-SCHWINGER EQUATIONS
Contribuinte(s) |
Universidade Estadual Paulista (UNESP) |
---|---|
Data(s) |
20/05/2014
20/05/2014
01/12/1992
|
Formato |
415-421 |
Identificador |
http://dx.doi.org/10.1016/0021-9991(92)90412-R Journal of Computational Physics. San Diego: Academic Press Inc. Jnl-comp Subscriptions, v. 103, n. 2, p. 415-421, 1992. 0021-9991 http://hdl.handle.net/11449/33494 10.1016/0021-9991(92)90412-R WOS:A1992KD20600017 |
Idioma(s) |
eng |
Publicador |
Academic Press Inc. Jnl-comp Subscriptions |
Relação |
Journal of Computational Physics |
Direitos |
closedAccess |
Tipo |
info:eu-repo/semantics/article |